Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain and Depakote go hand in hand

Posted by Nancy on December 1, 1998, at 14:27:37

In reply to Re: Weight Gain and Depakote go hand in hand, posted by Kate on December 1, 1998, at 13:40:29

>I started on 750 mg of Depakote a week ago. Since then I have been experiencing uncontrollable sobbing fits that last from ten to twenty-five minutes, up to six a day. I am completely despondant.
>I also have a ten year history of eating disorders, so hearing that Depakote causes weight gain is extremely alarming to me. I could not tolerate that in this state. Everything I have heard about Depakote so far indicates that it is bad news.
>Does anyone have any good news about this drug? Or should I stop taking it?
> Kate

Kate, my dear, you have both asked and answered your own question. From too much difficult experience with all those "old mood stablizers", I have absolutely NOTHING good to say about any of them!!! All that I can say about Depakote would not be proper or lady-like to mention here.
Mind over Madness,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:1271